APPLICATION OF FIXED POINT THEOREM TO EXISTENCE OF THE SOLUTION OF COMPLEX PARTIAL DIFFERENTIAL EQUATION IN GENERAL CASE IN SOBOLEV SPACE

Full Article - PDF

Published: 2015-09-21

Page: 306-311


NASIR TAGHIZADEH

Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran

MONA NAJAND FOUMANI *

Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran

*Author to whom correspondence should be addressed.


Abstract

In this paper, we discuss on the existence of the general solution of nonlinear partial di erential equation in general case

2193.png

in Sobolev space by using Fixed point theorem.

At the end,we investigate the existence of the solution of some equations.

Keywords: Partial di erential equation, Sobolev space, xed point theorem, holomorphic function


How to Cite

TAGHIZADEH, N., & FOUMANI, M. N. (2015). APPLICATION OF FIXED POINT THEOREM TO EXISTENCE OF THE SOLUTION OF COMPLEX PARTIAL DIFFERENTIAL EQUATION IN GENERAL CASE IN SOBOLEV SPACE. Asian Journal of Mathematics and Computer Research, 7(4), 306–311. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/432

Downloads

Download data is not yet available.